按条件检索“559”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: CNKI × 数据来源: SCOPUS × 出版年: 2015 × 机构: 数学学院 × 机构: 经济学院 × 机构: 经济研究院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. Hyper-order and order of meromorphic functions sharing functions SCOPUS SCIE

作者:Qi, Jianming; Yuan, Wenjun; Yi, Hongxun

作者机构:[Qi, Jianming] Shanghai Dianji Univ, Dept Math & Phys, Shanghai 201306, Peoples R China.; [Yuan, Wenjun] Guangzhou Univ, Sch Math & Informat Sci, Guangzhou 510006, Guangdong, Peoples R China.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ANNALES POLONICI MATHEMATICI,2015,Vol.115,Issue.2,189-199

资源类型:期刊论文

WOS:000362863000006

2. Applications, theoretical analysis, numerical method, and mechanical model of the polymer flooding in porous media EI SCOPUS

作者:Yuan, Yirang ;Cheng, Aijie ;Yang, Danping ;Li, Changfeng

作者机构:[Yuan, Yirang ;Cheng, Aijie ;Yang, Danping ] School of Mathematics, Shandong University, Jinan, China;[Li, Changfeng ] School of Economics, Shandong University, Jinan, China

来源:Special Topics and Reviews in Porous Media,2015,Vol.6,Issue.4,383-401

资源类型:期刊论文

3. Fractional Backward Stochastic Differential Equations and Fractional Backward Variational Inequalities SCOPUS SCIE

作者:Maticiuc, Lucian;Nie, Tianyang

作者机构:[Maticiuc, L] “Alexandru Ioan Cuza” University, Carol I Blvd., no. 11, Iasi, 700506, Romania, Department of Mathematics, “Gheorghe Asachi” Technical University, Carol I Blvd., no. 11, Iasi, 700506, Romania;[ Nie, T] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Laboratoire de Mathématiques, CNR-UMR 6205 Université de Bretagne Occidentale, Brest Cedex 3, 29285, France, School of Mathematics and Statistics, University of Sydney, Sydney, NSW 2006, Australia

来源:Journal of theoretical probability,JOURNAL OF THEORETICAL PROBABILITY,2015,Vol.28,Issue.1,337-395

WOS被引数:9

资源类型:期刊论文

WOS:000351316900014

4. 中国A、B、H股市间尾部相依性的趋势研究——基于多机制平滑转换混合Copula模型的实证分析

作者:吴吉林;陈刚;黄辰;

作者机构:[吴吉林]山东大学经济研究院;[陈刚]浙江财经大学经济与国际贸易学院;[黄辰]厦门大学王亚南经济研究院

来源:管理科学学报,2015,Issue.02,50-65

资源类型:期刊论文

5. On Properties of Entire Solutions of Difference Equations and Difference Polynomials SCOPUS SCIE

作者:Xiaoguang Qi;Yinhong Cao;Yong Liu

作者机构:[Qi, X] School of Mathematics, University of Jinan, Jinan, Shandong, 250022, China;[ Cao, Y] School of Mathematics and Information Sciences, Henan Polytechnic University, Jiaozuo, Henan, 454000, China;[ Liu, Y] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Mathematica Slovaca,MATHEMATICA SLOVACA,2015,Vol.65,Issue.3,545-554

WOS被引数:1

资源类型:期刊论文

WOS:000359002400008

6. 股市波动与经济增长关系研究

作者:王子豪;

作者机构:[王子豪]山东大学经济学院

来源:商业会计,2015,Issue.13,32-34

资源类型:期刊论文

7. 民主与乌合之众

作者:盛洪;

作者机构:[盛洪]天则经济研究所,山东大学经济研究院

来源:中国法律评论,2015,Issue.04,59-73

资源类型:期刊论文

8. THE MOBIUS FUNCTION AND DISTAL FLOWS SCOPUS SCIE

作者:Liu, Jianya;Sarnak, Peter

作者机构:[Liu, J] School of Mathematics, Shandong University, Jinan, Shandong, China;[ Sarnak, P] Department of Mathematics, Princeton University, Institute for Advanced Study, Princeton, NJ, United States

来源:Duke mathematical journal,DUKE MATHEMATICAL JOURNAL,2015,Vol.164,Issue.7,1353-1399

WOS被引数:15

资源类型:期刊论文

WOS:000355644000003

9. 地方政府收入结构与地方政府有效治理

作者:李文;

作者机构:[李文]山东大学经济学院

来源:公共经济与政策研究,2015,Issue.02,10-20

资源类型:期刊论文

10. A fast semi-implicit difference method for a nonlinear two-sided space-fractional diffusion equation with variable diffusivity coefficients EI SCOPUS SCIE

作者:Chen, S.; Liu, F.; Jiang, X.; Turner, I.; Anh, V.

作者机构:[Chen, S.; Jiang, X.] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, F.; Turner, I.; Anh, V.] Queensland Univ Technol, Sch Math Sci, Brisbane, Qld 4001, Australia.

来源:APPLIED MATHEMATICS AND COMPUTATION,2015,Vol.257,591-601

WOS被引数:22

资源类型:期刊论文

WOS:000350996000053

11. Bridger: a new framework for de novo transcriptome assembly using RNA-seq data SCOPUS SCIE

作者:Chang, Zheng; Li, Guojun; Liu, Juntao; Zhang, Yu; Ashby, Cody; Liu, Deli; Cramer, Carole L.; Huang, Xiuzhen

作者机构:[Chang, Zheng; Li, Guojun; Liu, Juntao] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Yu] Jilin Univ, Coll Comp Sci & Technol, Changchun 132000, Jilin, Peoples R China.; [Ashby, Cody; Huang, Xiuzhen] Arkansas State Univ, Mol Biosci Program, Jonesboro, AR 72401 USA.; [Liu, Deli] Univ Georgia, Dept Biochem & Mol Biol, Athens, GA 30602 USA.; [Liu, Deli] Univ Georgia, Inst Bioinformat, Athens, GA 30602 USA.; [Cramer, Carole L.] Arkansas State Univ, Arkansas Biosci Inst, Jonesboro, AR 72401 USA.; [Cramer, Carole L.] Arkansas State Univ, Dept Biol Sci, Jonesboro, AR 72401 USA.; [Huang, Xiuzhen] Arkansas State Univ, Dept Comp Sci, Jonesboro, AR 72401 USA.

来源:GENOME BIOLOGY,2015,Vol.16

WOS被引数:45

资源类型:期刊论文

WOS:000351820100001

12. Fourth-Order Compact Difference Schemes for 1D Nonlinear Kuramoto-Tsuzuki Equation EI SCOPUS SCIE

作者:Hu, Xiuling; Chen, Shanzhen; Chang, Qianshun

作者机构:[Hu, Xiuling; Chang, Qianshun] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Peoples R China.; [Chen, Shanzhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Chang, Qianshun] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2015,Vol.31,Issue.6,2080-2109

WOS被引数:2

资源类型:期刊论文

WOS:000364659400015

13. 放松生育管制能解决老龄化和“劳动力短缺”问题吗——兼论人口世代更迭背景下的宏观政策选择 中文社会科学引文索引

作者:黄少安;杨华磊;

作者机构:[黄少安]山东大学经济研究院;[杨华磊]中国农业大学经济管理学院

来源:江海学刊,Jianghai Academic Journal,2015,Issue.06,74-81

资源类型:期刊论文

14. 黄河三角洲高效生态(工业)经济区增长绩效研究

作者:杨志明;高德健;魏建;

作者机构:[杨志明]北京大学光华管理学院;[高德健]北大方正集团有限公司;[魏建]山东大学经济研究院

来源:技术经济,2015,Issue.02,54-60

资源类型:期刊论文

15. Pathwise Taylor expansions for random fields on multiple dimensional paths EI SCOPUS SCIE

作者:Buckdahn, Rainer; Ma, Jin; Zhang, Jianfeng

作者机构:[Buckdahn, Rainer] Univ Bretagne Occidentale, Dept Math, F-29285 Brest, France.; [Buckdahn, Rainer] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Ma, Jin; Zhang, Jianfeng] Univ So Calif, Dept Math, Los Angeles, CA 90089 USA.

来源:STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2015,Vol.125,Issue.7,2820-2855

WOS被引数:7

资源类型:期刊论文

WOS:000353602000011

16. 新工业革命背景下“中国制造2025”的技术创新路径和产业选择研究 中文社会科学引文索引

作者:余东华;胡亚男;吕逸楠;

作者机构:[余东华;胡亚男;吕逸楠]山东大学经济学院

来源:天津社会科学,Tianjin Social Sciences,2015,Issue.04,98-107

资源类型:期刊论文

17. Migrativity property for uninorms and semi t-operators EI SCOPUS SCIE

作者:Su, Yong; Zong, Wenwen; Liu, Hua-wen; Xue, Peijun

作者机构:[Su, Yong; Zong, Wenwen; Liu, Hua-wen; Xue, Peijun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INFORMATION SCIENCES,2015,Vol.325,455-465

WOS被引数:4

资源类型:期刊论文

WOS:000362380600028

18. IIRCT下瑞利分布参数多变点的贝叶斯估计

作者:何朝兵;田彦伟;刘华文;

作者机构:[何朝兵;田彦伟;刘华文]安阳师范学院数学与统计学院;[何朝兵;田彦伟;刘华文]山东大学数学学院

来源:河北师范大学学报(自然科学版),Journal of Hebei Normal University(Natural Science Edition),2015,Issue.03,197-201

资源类型:期刊论文

19. Topological structure and optimal control of singular mix-valued logical networks EI SCOPUS

作者:Wang, Yan ;Feng, Jun-e ;Meng, Min

作者机构:[Wang, Yan ;Feng, Jun-e ;Meng, Min ] School of Mathematics, Shandong University, Jinan Shandong; 250100, China

来源:Control Theory and Technology,2015,Vol.13,Issue.4,321-332

资源类型:期刊论文

20. A FAST FINITE ELEMENT METHOD FOR SPACE-FRACTIONAL DISPERSION EQUATIONS ON BOUNDED DOMAINS IN R-2 EI SCOPUS SCIE

作者:Du, Ning;Wang, Hong

作者机构:[Du, N] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:SIAM Journal on Scientific Computing,SIAM JOURNAL ON SCIENTIFIC COMPUTING,2015,Vol.37,Issue.3,A1614-A1635

WOS被引数:9

资源类型:期刊论文

WOS:000357406500034

共 28 页, 559 条记录

TOP